# SDR SIMA961141

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0028
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3011140
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4245 - FORWARD EMERGENCY LIGHTS INOPERABLE.  C/A - REPLACED POWER PACK AND BATTERY 3WL CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
